# SDR UC22004F00001

- Difficulty date: August 19, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N4145A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843150
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1995735
- Condition: Bent
- Location: Nr 4 Cylinder
- Part time: 1,882 hours
- Component: Cylinder
- Component part number: KIT05K21104
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING SB388B THE NR 4 EXHAUST VALVE PUSHROD WAS FOUND BENT.  THE NR 4 CYLINDER EXHAUST VALVE MUST HAVE STUCK AT SOME POINT CAUSING THE PUSHROD TO BEND.  THIS MAY HAVE OCCURRED BECAUSE OF IMPROPER LEANING PROCEDURES DURING A CROSS COUNTRY FLIGHT OR POSSIBLY EXCESSIVE GROUND RUNNING.
